# SDR CA130527005

- Difficulty date: May 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 35,036 hours
- Engine: Ge CT581402
- System (JASC): 2800 · Aircraft Fuel System
- Part: Purifier
- Part number: 4005T01P03
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE NR 2 WAS REMOVED FROM THE ACFT FOR A ROUTINE FUEL CONTROL & FUEL PUMP REPLACEMENT, DUE O/H.  AT THIS TIME THE CFP WAS INSPECTED AND FOUND TO HAVE AN INTERNAL RUB BETWEEN THE CENTRIFUGE ASSY AND THE DRIVE HSG.  METALLIC PARTICLES WERE ALSO FOUND IN THE FUEL CONTROL FILTER.  THIS IS THE 5TH UNSCHEDULED REMOVAL OF A CFP SINCE SEPTEMBER 2012 FOR CHL. THE ACCESSORIES O/H MANUAL SPECIFIES AN OPERATING CLEARANCE OF 0.018 TO 0.022" BETWEEN THE CENTRIFUGE ASSY AND THE DRIVE HSG, AND IF A RUB IS PRESENT, THE CLEARANCE MUST NOT WITHIN SPECIFICATION.   WE WILL CONSULT WITH THE O/H VENDOR TO DETERMINE WHAT IF ANY COMPONENTS COULD WEAR TO CAUSE A LOSS OF CLEARANCE, AND DETERMINE WHAT CAN BE DONE TO PREVENT THIS CONDITION.  MEASUREMENTS OF THE DRIVE BUSHING AND PILOT SHAFT WERE TAKEN, AND FOUND TO BE ON THE EDGE OF SPECIFICATION.
